# SDR VNAA20251016015

- Difficulty date: August 5, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: N1262075
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS PANELS 621AT AND 521AT AT LH/RH WING.  CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 621AT RH WING WAS ATTENDED WITH REO 690-57-41-543 REV. - - AND CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 521AT AT LH WING WAS ATTENDED WITH REO 690-57-41-544 REV. - -
